| Model Number |
D010 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited high out of range shock impedance measurements on the right ventricular (rv) lead.Upon review, it was noted that the shock measurements have been high for the past years.Also, was observed that this icd reached a battery status of elective replacement indicator (eri).A save to disk was sent in for engineering analysis and it was confirmed that this icd is depleting normally and the eri was declared due to high voltages charges in excess of 15 seconds consumption.This is a secondary mechanism for setting eri and is not tracked by the longevity calculation algorithm.Engineering analysis confirms 90-day eri to eol (end of life) in case more time is needed.At this time, the product remains in service and no adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information was added to the following fields to capture the revision procedure of the device: b1: adverse event/product problem.B2: outcome attributed to adverse event.B5: describe the event or problem field.D6b: explant date.H1: type of reportable event.H6: impact codes.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited high out of range shock impedance measurements on the right ventricular (rv) lead.Upon review, it was noted that the shock measurements have been high for the past years.Also, was observed that this icd reached a battery status of elective replacement indicator (eri).A save to disk was sent in for engineering analysis and it was confirmed that this icd is depleting normally and the eri was declared due to high voltages charges in excess of 15 seconds consumption.This is a secondary mechanism for setting eri and is not tracked by the longevity calculation algorithm.Engineering analysis confirms 90-day eri to eol (end of life) in case more time is needed.Subsequently, a revision procedure was performed and the rv lead was surgically abandoned, while the icd was explanted.Both products were successfully replaced.No additional adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, analysis of the returned device found no evidence of device defect, malfunction, or damage outside the bounds of normal medical use.The device was subjected to and passed all automated testing.Laboratory analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.Additional information was added to the following fields to capture the revision procedure of the device: b1: adverse event/product problem.B2: outcome attributed to adverse event.B5: describe the event or problem field.D6b: explant date.H1: type of reportable event.H6: impact codes.